# SDR SIMA20171101002

- Difficulty date: November 1, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,347 hours, 28,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11A EMERGENCY EXIT LIGHT ON PSU INOP. REMOVED AND INSTALLED SEAT 11A EMERGENCY EXIT LIGHT BULB ON PSU AS REQUIRED.
